# SDR 98ZZZX47

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Condition: Cracked
- Location: Rt Mlg
- Part time: 14,350 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT HAD DIFFICULTY DURING TAXI, RT WHEEL BINDING.  MAINTENANCE FOUND BRAKE DISC CONTACTING LOWER BARREL OF STRUT.  FOUND AXLE CRACKED UPON TIRE AND WHEEL REMOVAL.
